MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump repeatedly indicated the cassette was not attached properly and was reattached.There was unknown patient involvement, no patient injury was reported.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H3 and h6 codes, updated.One device was received for evaluation.Review of the event history log (ehl) showed a high alarm displayed: cassette not attached properly.No discrepancies related to the complaint were found during visual inspection.The customer reported issue was confirmed through the event log.During the functional testing, the issue was not duplicated.The probable cause of the reported problem was unknown.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Replaced the downstream occlusion (dso) sensor as a preventive maintenance.The device passed all functional tests after the repair.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24818775
Report Number3012307300-2026-03468
Device Sequence Number5952328
Product Code FRN
UDI-Device Identifier10610586042591
UDI-Public(01)10610586042591(11)180430
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-02
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown